# SDR HNAA2012100901003

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 67,212 hours, 76,252 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 21090045
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED IN FLIGHT.  PRESSURE AND QUANTITIES ARE NORMAL.  R & R INBD LOW PRESSURE SWITCH.  GROUND RAN ACFT.  OPS AND LEAKED CHECKED GOOD. OK FOR SERVICE.
